# SDR HEEA0016721

- Difficulty date: November 6, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bolkms BK117A4
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Bearing Bushing
- Part number: 4639311008
- Condition: Mismarked
- Location: Main Rotor
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

BUSHING P/N 4639-310-007 WAS SENT PACKAGED IN A BOX TAGGED P/N 4639-311-008.
